Error estimates and step-size control for the approximate solution of a first order evolution equation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 1, p. 111-128
@article{M2AN_1991__25_1_111_0,
     author = {Lippold, G\"unter},
     title = {Error estimates and step-size control for the approximate solution of a first order evolution equation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {25},
     number = {1},
     year = {1991},
     pages = {111-128},
     zbl = {0724.65065},
     mrnumber = {1086843},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1991__25_1_111_0}
}
Lippold, Günter. Error estimates and step-size control for the approximate solution of a first order evolution equation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 25 (1991) no. 1, pp. 111-128. http://www.numdam.org/item/M2AN_1991__25_1_111_0/

[1] O. Axelsson, Error estimates over infinite intervals of some discretizations of evolution equations, BIT 24 (1984), 413-429 | MR 764815 | Zbl 0573.65038

[2] I. Babuška and W. C. Rheinboldt, Error estimates for adaptive finite element computations, SIAM J Numer Anal 75 (1978), 736-754 | MR 483395 | Zbl 0398.65069

[3] M. Bietermann and I. Babuška, An adaptive method of lines with error control for parabolic equations of the reaction-diffusion type, J Comp Phys 63 (1986), 33-66 | MR 832563 | Zbl 0596.65084

[4] K. Ericsson, C. Johnson and V. Thomee, Time discretization of par abolie problems by the discontinuons Galerkin method, M2AN 19 (1985), 611-643 | Numdam | MR 826227 | Zbl 0589.65070

[5] H. Gajewski, K. Roger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie-Verlag, Berlin, 1974 | MR 636412 | Zbl 0289.47029

[6] K. Groger, Discrete-time Galerkin methods for nonlinear evolution equations, Math Nachr 84 (1978), 247-275 | MR 518126 | Zbl 0408.65071

[7] C. Johnson, Y.-Y. Nie and V. Thomee, An a posteriori error estimate for a backward Euler discretization of a parabolic problem, SIAM J Numer Anal, 27 (1990), 277-291 | MR 1043607 | Zbl 0701.65063

[8] J. Kačur, Method of Rothe in evolution equations, Teubner Leipzig, 1985 | MR 834176 | Zbl 0582.65084

[9] J. L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications I, Dunod, Paris, 1968 | Zbl 0165.10801

[10] G. Lippold, Adaptive approximation, ZAMM 67 (1987), 453-465 | MR 919399 | Zbl 0652.65062

[11] M. Luskin and R. Rannacher, On the smoothing property of the Galerkin method for par abolic equations, SIAM J Numer Anal 19 (1981), 93-113 | MR 646596 | Zbl 0483.65064

[12] J. Nečas, Application of Rothe's method to abstract parabohe equations, Czech Math J 24 (1974), 496-500 | MR 348571 | Zbl 0311.35059

[13] P. A. Raviart, Sur l'approximation de certaines équations d'évolution linéaires et non linéaires, J Math Pures Appl 46 (1967), 11-107, 109-183 | Zbl 0198.49901

[14] Th. Reiher, An adaptive method for linear parabolic partial differential equations, ZAMM 67 (1987), 557-565 | MR 922260 | Zbl 0637.65118

[15] E. Rothe, Zweidimensionale parabolische Randwertaufgaben als Grenzfall eindimensionaler Randwertaufgaben, Math. Ann. 102 (1930), 650-670. | JFM 56.1076.02 | MR 1512599

[16] J. M. Sanz-Serna and G. Verwer, Stability and convergence in the PDE/stiff ODE interphase, Report NM-R8619, Centre for Mathematics and Computer Science Amsterdam, 1986.

[17] V. Thomée andL. B. Wahlbin, On Galerkin methods in semilinear parabolic problems, SIAM J. Numer. Anal. 12 (1975), 378-389. | MR 395269 | Zbl 0307.35007

[18] M. F. Wheeler, An H-1 Galerkin method for a parabolic problem in a single space variable, SIAM J. Numer. Anal. 12 (1975), 803-817. | MR 413556 | Zbl 0331.65075